# SDR SWAA2025021997217

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N8801Q
- Make and model: Boeing 737-8
- Aircraft serial: 65436
- Aircraft time: 12,332 hours, 6,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW BATTERY ON AFT GALLEY CAPTAINS SIDE EMERGENCY FLASHLIGHT<[01] REMOVED AND REPLACED BATTERY IAW AMM 25-26-00
